RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Khatuntseva, Marina Vladimirovna

Total publications: 6 (1)
in MathSciNet: 5 (1)
in zbMATH: 3 (1)
in Web of Science: 2
Citations in Math-Net.Ru: 1

Number of views:
This page:1274
Abstract pages:1758
Full texts:322
References:65
E-mail:

http://www.mathnet.ru/eng/person31978
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2014
1. M. V. Khatuntseva, “In Memoriam: Yu. V. Prokhorov (15.12.1929–16.07.2013)”, Theory Probab. Appl., 58:2 (2014), 173  mathnet  crossref  crossref  mathscinet  zmath

   2013
2. M. V. Khatuntseva, “Information on the Eleventh student Kolmogorov olympiad on the theory of probability”, Theory Probab. Appl., 57:4 (2013), 721–724  mathnet  crossref  crossref  mathscinet
3. M. V. Khatuntseva, “Information on meetings of the General Seminar of the Department of Probability, Faculty of Mathematics and Mechanics, Moscow State University”, Theory Probab. Appl., 57:4 (2013), 721–724  mathnet  crossref  crossref  mathscinet

   2007
4. L. G. Afanas'eva, E. V. Bulinskaya, O. V. Viskov, I. È. Ibragimov, R. I. Ivanovskaya, V. Yu. Korolev, V. M. Kruglov, Yu. V. Prokhorov, B. A. Sevast'yanov, V. V. Senatov, M. V. Khatuntseva, Yu. S. Khokhlov, D. M. Chibisov, A. N. Shiryaev, “On the 75th birthday of V. M. Zolotarev”, Theory Probab. Appl., 51:4 (2007), 680–682  mathnet  crossref  crossref  mathscinet  zmath  isi  elib

   2004
5. A. A. Borovkov, V. A. Vatutin, V. M. Zolotarev, A. M. Zubkov, I. A. Ibragimov, R. I. Ivanovskaya, V. F. Kolchin, V. P. Maslov, Yu. V. Prokhorov, M. V. Khatuntseva, V. I. Khokhlov, A. S. Holevo, D. M. Chibisov, A. N. Shiryaev, “On the 80th Birthday of B. A. Sevastyanov”, Theory Probab. Appl., 48:4 (2004), 697–702  mathnet  crossref  crossref  mathscinet  isi

   1975
6. M. V. Khatuntseva, “Estimations for quantiles in the central limit theorem”, Theory Probab. Appl., 19:3 (1975), 598–604  mathnet  crossref  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019